Change search
ReferencesLink to record
Permanent link

Direct link
Ds-optimal designs for Kozak's tree taper model
Wondo Genet College of Forestry and Natural Resources, Hawassa University, Awassa, Ethiopia.
Umeå University, Faculty of Social Sciences, Department of Statistics.
2011 (English)In: Journal of Applied Statistics, ISSN 0266-4763, E-ISSN 1360-0532, Vol. 38, no 5, 1087-1102 p.Article in journal (Refereed) Published
Abstract [en]

In this work, we study Ds-optimal design for Kozak's tree taper model. The approximate Ds-optimal designs are found invariant to tree size and hence create a ground to construct a general replication-free Ds-optimal design. Even though the designs are found not to be dependent on the parameter value p of the Kozak's model, they are sensitive to the stimes1 subset parameter vector values of the model. The 12 points replication-free design (with 91% efficiency) suggested in this study is believed to reduce cost and time for data collection and more importantly to precisely estimate the subset parameters of interest.

Place, publisher, year, edition, pages
2011. Vol. 38, no 5, 1087-1102 p.
Keyword [en]
locally optimal design; Ds-optimal design; replication-free design; tree taper data; Kozak model
URN: urn:nbn:se:umu:diva-42812OAI: diva2:410451
Available from: 2011-04-13 Created: 2011-04-13 Last updated: 2011-04-20Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Arnoldsson, Göran
By organisation
Department of Statistics
In the same journal
Journal of Applied Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 57 hits
ReferencesLink to record
Permanent link

Direct link